# SDR 98ZZZX3696

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57SF
- Make and model: Cessna 550
- Aircraft serial: 5500402
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 184F081
- Condition: Out Of Balance
- Location: Nlg
- Part time: 147 hours
- Component: Goodyear
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INTERNAL BALANCE WEIGHT/PATCH BECAME LOOSE FROM THE NOSE TIRE CAUSING AN UNBALANCED CONDITION OF THE TIRE/WHEEL ASSEMBLY.
